# SDR SWAA2025063085714

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 22,519 hours, 11,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER FELL OFF ON THE CENTER AISLE SIGN <[01].  RESECURED EMERGENCY EXIT LIGHT COVER AT CENTER AISLE PER SIP.
